# SDR CA131118005

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) EVENT OCCURRED DURING A REVENUE FLIGHT. AT 900FT THE CAPTAIN NOTICED THE UP-TRIM LIGHT FOR THE NR 2 ENGINE ILLUMINATED, THE F/O THEN NOTICED THE PARAMETERS TQ AND NP FOR THE NR 1 ENGINE WERE AT 0 PERCENT.  THERE WAS A SLIGHT YAW FELT ON THE ACFT BY 2 ENGINEERS WHO HAPPENED TO BE ONBOARD THE FLIGHT AT THE TIME OF THE ENGINE SHUTDOWN.  THERE WAS NO ABNORMAL VIBRATION OR NOISE HEARD FROM THE ENGINE DURING THIS PERIOD.  THE CAPTAIN THEN FOLLOWED THE IFSD PROCEDURES AND THE ACFT SAFELY LANDED AT AIRPORT.  INITIAL INSPECTIONS SHOW NO SIGNS OF OIL LEAKS OR DAMAGE TO THE ENGINE.
